# SDR SWAA2022082938115

- Difficulty date: August 3, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE FWD CORNER CRACKED / [01] RECEIVED NEW AFT CARGO FORWARD SCUFF PLATE PART #146A8341-7 SCUFF PLATE TO BE INSTALLED ON ITEM# 2019606 1000/0023 BARCODE #TTG8Q003LV8P STEP #17;[02] VERIFIED AMT STEP 1.
